MathSciNet Relay Station
MathSciNet bibliographic data
MR574506 (81j:20075a) 20K25
Wick, Brian D. A classification theorem for SKT-modules. Proc. Amer. Math. Soc. 80 (1980), no. 1, 44–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement